×

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
Summary: A certain convolution equation is studied on a large finite interval. This equation arose in acoustics for description of a wave conductor surface with a bed of ice. The main feature of this equation is that the symbol of the corresponding operator has zeros of power order in the dual variable, so that the inverse operator is a long-range one. A complete power-order asymptotic expansion is constructed for the kernel of the inverse operator as the length of the interval tends to infinity.

MSC:

45B05 Fredholm integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Budylin, AM; Buslaev, VS, Reflection operators and their applications to asymptotic investigations of semiclassical integral equations, Adv. Sov. Math., AMS, 7, 107-157, (1991) · Zbl 0743.45003
[2] E. Ramires de Arelano, S. M.Grudsky, and S. S. Mikhakovich, “The Wiener-Hopf integral equation on a finite interval: asymptotic solution for large intervals with an application to acoustics,” DD03 (2003). · Zbl 0794.45001
[3] Budylin, AM; Buslaev, VS, Quasiclassical integral equations, DAN SSSR, 319, 527-530, (1991) · Zbl 0769.45009
[4] Budylin, AM; Buslaev, VS, Quasiclassical integral equations with slowly decreasing kernels on bounded domains, Algebra Analiz, 5, 160-178, (1993) · Zbl 0794.45001
[5] Budylin, AM; Buslaev, VS, Quasiclassical asymptotics of the resolvent of an integral convolution operator with sine kernel on a finite interval, Algebra Analiz, 7, 79-103, (1995) · Zbl 0862.35148
[6] I. A. Fel’dman and I. Ts. Gokhberg, Convolution Equations and Projection Methods [in Russian], Nauka, Moscow (1971).
[7] I. Ts. Gokhberg and N. Ya. Krupnik, Introduction to the Theory of One-Dimensional Singular Integral Operators [in Russian], Shtiintsa, Kishinev (1973).
[8] S. Prössdorf, Some Classes of Singular Equations [Russian translations], Mir, Moscow (1979).
[9] S. Lee and R. Mittra, Analytical Techniques in the Theory of Guided Waves [Russian translation], Mir, Moscow (1974). · Zbl 0301.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.